MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 3.5/26; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 3.5/26; COVERED CORONARY STENT
Model Number 434900
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
The pk papyrus us covered stent system was chosen for the treatment of a dissection in the lad.Upon going through the (b)(6) guiding catheter the stent dislodged from the balloon and was stuck inside the lm.Eventually the dislodged stent was snared from the patients body.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PK PAPYRUS US 3.5/26
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10135699
Report Number1028232-2020-02354
Device Sequence Number2823445
Product Code NIV
UDI-Device Identifier07640130447288
UDI-Public07640130447288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number434900
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03193708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;